MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s100670050167

Медицинская библиотека · Clinical rheumatology · 2000

Naproxen-induced leukocytoclastic vasculitis.

Schapira D, Balbir-Gurman A, Nahir A M

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Cutaneous reactions to non-steroidal anti-inflammatory drugs (NSAIDs) are rare in spite of their wide use. Only a few cases of hypersensitivity angiitis related to naproxen have been described. We report the case of a 62-year-old woman in whom leukocytoclastic skin vasculitis, peripheral neuropathy and nephritis developed after a short naproxen treatment, and gradually regressed after discontinuation of the drug and under glucocorticoid therapy. In the light of the relevant literature, the clinical and laboratory features of this reversible condition are described.

Для цитирования: Schapira D, Balbir-Gurman A, Nahir A M. Naproxen-induced leukocytoclastic vasculitis.. Clinical rheumatology. 2000. DOI: 10.1007/s100670050167.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.